# SDR HEEA088410

- Difficulty date: July 18, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 19,456 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Search Light
- Part number: 7655002005104
- Part serial: 0115
- Condition: Interference
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEARCH LIGHT PRODUCING INTERFERENCE. SHOP REPAIR.
